# SDR DALA2023031702038

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 97,224 hours, 44,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 FOUND 1L GIRT BAR LEAF SPRING MISSING. CORRECTIVE ACTION: R/R AND ACCOMPLISHED SYSTEM TEST PER B757 AMM 52-11-25. (9103817)
